# SDR 2009FA0000977

- Difficulty date: October 19, 2009
- Submitted: November 20, 2009
- Operation: General aviation
- Aircraft: N2003E
- Make and model: Cessna 172N
- Aircraft serial: 17271116
- Engine: Lyc O320H2AD
- System (JASC): 7414 · Magneto/Distributor
- Part: Condenser
- Part number: 10302807
- Condition: Failed
- Location: Magneto
- Part time: 25 hours
- Component: Magneto
- Component part number: 1068255514
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONDENSERS, LT AND RT FAILED INTERNALLY SO AS TO CAUSE PREMATURE WEAR AND BURNING OF POINTS.  (K)
